Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 17, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 28, 2012, 4:44 AM CST. It took effect at Feb 29, 2012, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 4:44 AM CST (10:44 UTC)
- In effect from
- Feb 29, 2012, 12:00 AM CST
- Expired
- Feb 29, 2012, 9:03 AM CST
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
104 WHUS73 KGRB 281044 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 444 AM CST TUE FEB 28 2012 ...BLUSTERY SOUTHEAST WINDS DEVELOPING TONIGHT... .SOUTHEAST WINDS WILL BE ON THE INCREASE TONIGHT INTO WEDNESDAY AS A STRONG STORM SYSTEM APPROACHES THE REGION. LMZ541>543-281845- /O.NEW.KGRB.SC.Y.0017.120229T0600Z-120301T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 444 AM CST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. * WINDS...LOOK FOR SOUTHEAST WINDS TO INCREASE TO 15 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS. WINDS WILL TURN SOUTHWEST WEDNESDAY AFTERNOON AND DIMINISH TO 10 TO 20 KNOTS. * WAVES...WAVES WILL BUILD TO 5 TO 8 FEET OVERNIGHT AND CONTINUE INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
358 WHUS73 KGRB 281617 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 AM CST TUE FEB 28 2012 ...BLUSTERY SOUTHEAST WINDS DEVELOPING TONIGHT... .GUSTY SOUTHEAST WINDS WILL BE ON THE INCREASE TONIGHT INTO WEDNESDAY MORNING AS A STRONG STORM SYSTEM APPROACHES THE REGION. WINDS WILL EASE A BIT FOR A TIME LATE WEDNESDAY MORNING AS THE LOW CROSSES CENTRAL WISCONSIN...THEN BECOME WEST AND INCREASE AGAIN WEDNESDAY AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE LOW MOVES AWAY TO THE EAST THURSDAY. LMZ541>543-290030- /O.CON.KGRB.SC.Y.0017.120229T0600Z-120301T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1017 AM CST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... * WINDS...LOOK FOR SOUTHEAST WINDS TO INCREASE TO 15 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS. WINDS WILL TURN SOUTHWEST WEDNESDAY AFTERNOON AND DIMINISH TO 15 TO 20 KNOTS. * WAVES...WAVES WILL BUILD TO 5 TO 8 FEET OVERNIGHT AND CONTINUE INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
234 WHUS73 KGRB 282121 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CST TUE FEB 28 2012 ...BLUSTERY SOUTHEAST WINDS DEVELOPING TONIGHT... .GUSTY SOUTHEAST WINDS WILL BE ON THE INCREASE TONIGHT INTO WEDNESDAY MORNING AS A STRONG STORM SYSTEM APPROACHES THE REGION. WINDS WILL EASE A BIT FOR A TIME LATE WEDNESDAY MORNING AS THE LOW CROSSES CENTRAL WISCONSIN...THEN BECOME WEST AND INCREASE AGAIN WEDNESDAY AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE LOW MOVES AWAY TO THE EAST THURSDAY. LMZ541>543-290530- /O.CON.KGRB.SC.Y.0017.120229T0600Z-120301T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 321 PM CST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... * WINDS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS. WINDS WILL TURN SOUTHWEST WEDNESDAY AFTERNOON AND DIMINISH TO 15 TO 20 KNOTS. * WAVES...WAVES WILL BUILD TO 6 TO 10 FEET OVERNIGHT AND CONTINUE INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
211 WHUS73 KGRB 290321 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 921 PM CST TUE FEB 28 2012 ...BLUSTERY SOUTHEAST WINDS DEVELOPING TONIGHT... .GUSTY SOUTHEAST WINDS WILL BE ON THE INCREASE OVERNIGHT INTO WEDNESDAY MORNING AS A STRONG STORM SYSTEM APPROACHES THE REGION. WINDS WILL EASE A BIT FOR A TIME LATE WEDNESDAY MORNING AS THE LOW CROSSES CENTRAL WISCONSIN...THEN BECOME WEST AND INCREASE AGAIN WEDNESDAY AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE LOW MOVES AWAY TO THE EAST THURSDAY. LMZ541>543-291130- /O.CON.KGRB.SC.Y.0017.120229T0600Z-120301T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 921 PM CST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...EAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT. OCCASIONAL GUSTS TO 35 KNOTS ARE POSSIBLE...MAINLY WEDNESDAY MORNING. WINDS WILL TURN SOUTHWEST WEDNESDAY AFTERNOON AND DIMINISH TO 15 TO 20 KNOTS. * WAVES...WAVES WILL BUILD TO 6 TO 10 FEET OVERNIGHT AND CONTINUE INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
318 WHUS73 KGRB 291031 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CST WED FEB 29 2012 ...STRONG SOUTHEAST WINDS TO LINGER TODAY... .GUSTY SOUTHEAST WINDS WILL CONTINUE THIS MORNING AS A STRONG STORM SYSTEM APPROACHES TRACKS OVER WISCONSIN. WINDS WILL BEGIN TO EASE LATER TODAY AS THE TRACKS INTO EAST CENTRAL WISCONSIN. LMZ541>543-291845- /O.CON.KGRB.SC.Y.0017.000000T0000Z-120301T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 AM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...EAST WINDS 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS WILL CONTINUE THIS MORNING. WINDS WILL TURN SOUTHWEST THIS AFTERNOON AND DIMINISH TO 15 TO 20 KNOTS. * WAVES...WAVES OF 6 TO 10 FEET WILL CONTINUE TODAY BEFORE SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
457 WHUS73 KGRB 291503 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 AM CST WED FEB 29 2012 ...STRONG SOUTHEAST TO SOUTH WINDS THROUGH THE AFTERNOON... .GUSTY SOUTHEAST WINDS WILL CONTINUE INTO THE EARLY AFTERNOON AND THEN BECOME SOUTH AS A STORM SYSTEM OVER SOUTHERN MINNESOTA MOVES TO CENTRAL WISCONSIN. AS THIS SYSTEM PULLS AWAY FROM THE REGION THIS EVENING...WINDS WILL BECOME SOUTHWEST TO WEST AND DECREASE. LMZ541>543-292200- /O.UPG.KGRB.SC.Y.0017.000000T0000Z-120301T0000Z/ /O.NEW.KGRB.GL.W.0006.120229T1503Z-120229T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 903 AM CST WED FEB 29 2012 ...GALE WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 45 KTS INTO THE EARLY AFTERNOON...BECOMING SOUTH WITH GALE FORCE GUSTS TO 40 KTS THIS AFTERNOON. WINDS WILL TURN SOUTHWEST LATE THIS AFTERNOON AND DIMINISH TO 15 TO 20 KNOTS. * WAVES...WAVES OF 6 TO 10 FEET WILL CONTINUE BEFORE SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 4:00 AM CST, 44 minutes earlier.
Area forecast discussion, Feb 28, 4:00 AM CST, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 400 AM CST TUE FEB 28 2012 .SHORT TERM...TODAY/TONIGHT/WEDNESDAY. THE WINTER STORM DOMINATES THIS PERIOD. MODELS IN GOOD AGREEMENT WITH THE SURFACE AND H8 LOWS TRACKING FROM FSD WED MORNING TO MSP TO AROUND AUW THEN DEPARTING FAR NE WISCONSIN AND WEAKENING WEDNESDAY NIGHT. TRACK ALONE WOULD FAVOR HEAVY SNOW BAND ACROSS NORTHERN WISCONSIN. SOUTH OF THIS LINE...WILL START WITH AN ADVISORY AS MODEL SOUNDINGS INTRODUCING VARIOUS SCENARIOS OF MIXES OF SNOW...FREEZING RAIN...SLEET AND SNOW. FOR AN EXAMPLE ON HOW THIS WARM SURGE WILL AFFECT THE PCPN TYPE...THE 06Z NAM FORECAST SOUNDINGS INDICATE RAIN FOR THE OSH AREA AT 09Z WEDNESDAY...WHILE THE SAME TIME PERIOD FOR GRB IS HEAVY SNOW. FORECAST SOUNDING SHOW A DEEP SNOW GROWTH REGION BETWEEN 700 MB AND 500 MB ACROSS THE NORTH BEFORE SOME WARM AIR INVADES LATER WEDNESDAY. THIS FINE TUNE ADJUSTMENT OF THE HEAVY SNOW BAND WILL BE ONGOING TODAY AS THE SYSTEM EVOLVES. BUT THERE IS POTENTIAL PART OF THE ADVISORY MAY BE NEED TO BE UPGRADED TO A WARNING FOR VARIOUS REASONS. MODELS IN GENERAL OUTPUTTING AROUND A HALF INCH QPF OUTPUTS WITH THE WAA SECTOR OF THE STORM LATE TONIGHT INTO WEDNESDAY MORNING. THE STRONGEST WAA WORKS OVER THE REGION LATE TONIGHT AND PROBABLY THE START OF THE MORNING COMMUTE. A BRIEF PERIOD OF UP 100 J/KG CAPE WHICH IS NOT BAD FOR A WINTER STORM CERTAINLY SHOWING SIGNS OF BEING A LITTLE CONVECTIVE...WHICH COULD MEAN A BURST OF HEAVY SNOW AND SLEET. ON THE OTHER HAND...LATER RUNS MAY BECOME EVEN MORE AGGRESSIVE WITH THE WARM AIR DUE TO THE SURFACE AND H8 LOW SLOWING DOWN AND THEN TRACK FURTHER NORTH TO PUT THE HEAVY SNOW FURTHER NORTH. AREA OF ENHANCED CLOUDS SLIDING OVER NORTHERN WISCONSIN THIS MORNING ASSOCIATED WITH THE RRQ REGION OF AN UPPER JET. LFQ REGION OF THE NEXT UPPER JET ASSOCIATED WITH THE DEEPENING SYSTEM APPROACHES LATE TONIGHT. COULD HAVE A DOUBLE JET COUPLET PERIOD LATER TONIGHT...HOWEVER THE BEST DYNAMICS WITH THE LFQ OF THE UPPER JET LIKELY TO PASS OVER EARLY LATE TONIGHT INTO WEDNESDAY MORNING TO ADD TO THE WAA LIFT...AGAIN TO POINT THE POTENTIAL OF A WARNING EVENT OVER THE GOING ADVISORY AREA. PWATS APPROACH A HEALTHY 0.80 BY 12Z WEDNESDAY. WILL RUN A NON DIURNAL TEMPERATURE TREND THROUGH WEDNESDAY. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. DEPARTURE OF THE WINTER STORM SYSTEM IS THE MAIN CONCERN DURING THIS PART OF THE FORECAST. MODELS HAD A 500MB LOW OVER THE FORECAST AREA AT 00Z THU MOVING EAST OF THE STRAITS OF MACKINAC BY 12Z THU...THEN CONTINUING EAST AS A WEAK RIDGE REACHES WISCONSIN. EXPECT PRECIPITATION TO BE IN THE FORM OF SNOW DUE TO COLDER AIR IN PLACE. AN UPPER RIDGE AND A WEAK SURFACE RIDGE SHOULD ALLOW FOR A MOSTLY DRY DAY ON THURSDAY BEFORE PRECIPITATION ASSOCIATED WITH THE NEXT SYSTEM MAKES ITS WAY INTO THE AREA THURSDAY NIGHT. PRECIPITATION TYPE IS A CONCERN ON FRIDAY WITH WARMER AIR. KEPT CHANCE POPS FRIDAY NIGHT ACROSS THE ENTIRE AREA AND IN THE NORTH ON SATURDAY...THEN MAINLY DRY THROUGH THE START OF THE NEXT WORK WEEK. && .AVIATION...MID LEVEL VFR CIGS TO INCREASE TODAY...THEN LOWER TO IFR LATER TONIGHT DUE TO INCREASING SNOW FROM WEST TO EAST. && .MARINE...WILL HOIST A SCA LATER TONIGHT INTO WEDNESDAY AS THE SURFACE PRESSURE GRADIENT INCREASES. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 PM CST WEDNESDAY FOR WIZ022-038>040-048>050. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY FOR WIZ035>037-045. WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY FOR WIZ005-010-011-018>020-030-031. WINTER STORM WARNING FROM 9 PM THIS EVENING TO 6 PM CST WEDNESDAY FOR WIZ012-013-021-073-074. && TDH/MG
Hazardous weather outlook, Feb 27, 3:34 PM CST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CST MON FEB 27 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282145- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 334 PM CST MON FEB 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A MAJOR WINTER STORM IS EXPECTED TO IMPACT THE AREA TUESDAY NIGHT AND WEDNESDAY...AND CAUSE WIDESPREAD DISRUPTIONS TO TRAVEL. BE SURE TO MONITOR THE LATEST FORECASTS AND WINTER WEATHER MESSAGES FROM THE NATIONAL WEATHER SERVICE IN GREEN BAY FOR THE MOST UP-TO- DATE INFORMATION ON THE STORM. TRAVEL DIFFICULTIES COULD OCCUR AGAIN ON FRIDAY OR EARLY SATURDAY AS ANOTHER STORM SYSTEM CROSSES THE AREA. THERE IS CONSIDERABLE UNCERTAINTY ON THE TRACK THE STORM WILL TAKE. ANYONE WITH TRAVEL PLANS FOR THE END OF THE WEEK SHOULD MONITOR LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-282145- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 334 PM CST MON FEB 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY GALE FORCE GUSTS ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING AS A STRONG STORM MOVES ACROSS THE WESTERN GREAT LAKES.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 5:00 AM CST | Winter Storm Warning | GRB | Door, Florence, Forest, Langlade, Lincoln, Marathon and 6 more | 37 hr |
| Feb 28, 5:00 AM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 5 more | 37 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.